# SDR 00FDEA00893

- Difficulty date: December 20, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 34,014 hours, 11,524 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Illuminated
- Location: Nr 1 Engine T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-372  NR 1 ENGINE AMBER THRUST REVERSER UNLOCK LIGHT ILLUM.  PLACED ON MEL 78-2.  **  S/D  **  COMING
